MathSciNet Relay Station
MathSciNet bibliographic data
MR2031272 35K65 (35B25)
Jasor, Marie-Josée; Lévi, Laurent Singular perturbations for a class of degenerate parabolic equations with mixed Dirichlet-Neumann boundary conditions. Ann. Math. Blaise Pascal 10 (2003), no. 2, 269–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement